# SDR DALA13052826812

- Difficulty date: September 24, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BS 1500-1520, LBL 7 HAS CORROSION UPPER & LOWER SURFACES.   REPAIRED FLOOR SUPPORT IAW ER/A 332525-14MA.
